Classifying cubic symmetric graphs of order 18p2

Armenian Journal of Mathematics

View Publication Info
Field Value
Title Classifying cubic symmetric graphs of order 18p2
Creator Alaeiyan, Mehdi
Hosseinipoor, Mohammad Kazem
Akbarizadeh, Masoumeh
Subject Symmetric graphs
$s$-regular graphs regular coverings
Description A $s$-arc in a graph is an ordered $(s+1)$-tuple $(v_{0}, v_{1}, \cdots, v_{s-1}, v_{s})$ of vertices such that $v_{i-1}$ is adjacent to $v_{i}$ for $1\leq i \leq s$ and $v_{i-1}\neq v_{i+1}$ for $1\leq i < s$. A graph $X$ is called $s$-regular if its automorphism group acts regularly on the set of its $s$-arcs. In this paper, we classify all connected cubic $s$-regular graphs of order $18p^2$ for each $s\geq1$ and each prime $p$.
Publisher National Academy of Sciences of Armenia
Date 2020-03-28
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Source Armenian Journal of Mathematics; Vol. 12 No. 1 (2020): Classifying cubic symmetric graphs of order $18p^2$; 1-11
Language eng
Rights Copyright (c) 2020 Armenian Journal of Mathematics

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library